# SDR HNAA9900030

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960HA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, GOT THREE RED LIGHTS.  CYCLED HANDLE NUMEROUS TIMES.  PERFORMED ALTERNATE GEAR EXTENSION, LANDED NORMAL.  RESEATED CONNECTOR ON LANDING GEAR SELECTOR.  TIGHTENED LOOSE WIRE ON LANDING GEAR INHIBIT SWITCH AND CONFIRMED POWER TO LANDING GEAR SELECT HANDLE.
